RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 10  


Singular points of meromorphic functions defined by their expansion in a $C$-fraction
A. A. Gonchar
3
Minkowski sum of a parallelotope and a segment
V. P. Grishukhin
15
Continuous dependence on parameters of solutions to Volterra's equations
E. S. Zhukovskii
33
Semiampleness theorem for weak log Fano varieties
I. V. Karzhemanov
57
Basis properties of a spectral problem with spectral parameter in the boundary condition
N. B. Kerimov, Z. S. Aliyev
65
$SQ$-universality of one-relator relative presentations
Ant. A. Klyachko
87
Periodic functions on a free semigroup
V. L. Kurakin
109
Dyadic wavelets and refinable functions on a half-line
V. Yu. Protasov, Yu. A. Farkov
129
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019